Alert archive / Ohio / River Flood Warnings in 2019

River Flood Warning 47, NWS Cleveland, OH

April 20, 2019Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 20, 2019, 8:55 AM EDT for Lorain County, Ohio. It took effect at Apr 20, 2019, 11:00 AM EDT. It was in force for 20 hr.

The area

The outline as issued.

The facts

Issued
Apr 20, 2019, 8:55 AM EDT (12:55 UTC)
In effect from
Apr 20, 2019, 11:00 AM EDT
Expired
Apr 21, 2019, 6:56 AM EDT
In force
20 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.10 ft at Apr 20, 2019, 6:00 PM EDT.

actionminormoderate5101504/2004/2104/22
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

083 
WGUS41 KCLE 201255
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
855 AM EDT Sat Apr 20 2019

...The National Weather Service in Cleveland has issued a flood 
warning for the following rivers in Ohio...

  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC093-202054-
/O.NEW.KCLE.FL.W.0047.190420T1500Z-190421T0448Z/
/ELRO1.1.ER.190420T1500Z.190420T1800Z.190420T2248Z.NO/
855 AM EDT Sat Apr 20 2019

The National Weather Service in Cleveland has issued a 

* Flood Warning for 
  The Black River At Elyria
* until late tonight.
* At 8 AM the stage was 9.1 feet.
* Flood stage is 9.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and rise to 
  near 9.9 feet by this afternoon. The river will fall below flood 
  stage by this evening.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
BM
4 follow-up statements
403 
WGUS81 KCLE 201551
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1151 AM EDT Sat Apr 20 2019

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-202351-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190423T0600Z/
/WDVO1.1.ER.190419T2317Z.190421T0600Z.190423T0000Z.NO/
1151 AM EDT Sat Apr 20 2019

...Flood warning extended until late Monday night...The flood warning
continues for
  The Portage River At Woodville.
* Until late Monday night. 
* At 11:30 AM Saturday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 11.9 feet by late tonight. The river 
  will fall below flood stage Monday evening.
* At 12.0 feet...Water inundates the parkling lots of the downtown 
  business district in Pemberville and Waters Street is flooded. In 
  Woodville the lower portions of South Cherry Street near Trail 
  Marker Park inundated. Flood waters threaten homes on Bierly 
  Street, Bridge Street, and Water Street in Pemberville. Some roads 
  southwest of Pemberville flood. 

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-202351-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T0430Z/
/ELRO1.1.ER.190420T1442Z.190420T1800Z.190420T2230Z.NO/
1151 AM EDT Sat Apr 20 2019

...Flood warning extended until late tonight...The flood warning 
continues for
  The Black River At Elyria.
* Until late tonight. 
* At 11:15 AM Saturday the stage was...9.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will rise to near 9.8 feet by this afternoon. The river 
  will fall below flood stage this evening.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
BM
081 
WGUS81 KCLE 201940
FLSCLE
Flood Statement
National Weather Service Cleveland OH
340 PM EDT Sat Apr 20 2019

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-210340-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1500Z/
/WDVO1.1.ER.190419T2317Z.190421T0000Z.190422T0900Z.NO/
340 PM EDT Sat Apr 20 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Portage River At Woodville.
* Until Monday morning. 
* At  3:30 PM Saturday the stage was...9.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.1 feet by this evening. The river 
  will fall below flood stage Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-210340-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T0900Z/
/ELRO1.1.ER.190420T1442Z.190420T1915Z.190421T0300Z.NO/
340 PM EDT Sat Apr 20 2019

...Flood warning extended until late tonight...The flood warning 
continues for
  The Black River At Elyria.
* Until late tonight. 
* At  3:15 PM Saturday the stage was...10.1 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by tonight.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC063-210340-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T0500Z/
/FECO1.1.ER.190420T1637Z.190420T2000Z.190420T2300Z.UU/
340 PM EDT Sat Apr 20 2019

The flood warning continues for
  The Eagle Creek Above Findlay.
* Until late tonight. 
* At  3:00 PM Saturday the stage was...9.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 9.5 feet by late this afternoon. The 
  river will fall below flood stage this evening.
* At 10.0 feet...Water from the Eagle Creek will impact portions of 
  South Blanchard Street, Brookside Drive, Fremont and Graceland 
  Streets. The intersections of Beechmont Drive with Fairmont and 
  Rosemont Drives flood. 

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370

$$
BM
351 
WGUS81 KCLE 210335
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1135 PM EDT Sat Apr 20 2019

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Black River At Elyria
  Scioto River Near Larue

...The flood warning continues for the following rivers in Ohio...

  Eagle Creek Above Findlay

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-211135-
/O.EXT.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T0330Z.190422T0430Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Portage River At Woodville.
* Until Monday morning. 
* At 11:30 PM Saturday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by early Monday morning.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-211135-
/O.EXT.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T1048Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Sunday afternoon...The flood warning 
continues for
  The Black River At Elyria.
* Until Sunday afternoon. 
* At 11:15 PM Saturday the stage was...10.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Sunday morning.
* At 11.0 feet...Flooding begins in low lying areas near the river in
  Elyria. Flooding along the East Branch of the Black River on Foster
  Road in Penfield Township. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-211135-
/O.EXT.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0600Z.190422T0400Z.NO/
1135 PM EDT Sat Apr 20 2019

...Flood warning extended until Monday morning...The flood warning 
continues for
  The Scioto River Near Larue.
* Until Monday morning. 
* At 11:00 PM Saturday the stage was...11.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.8 feet by late tonight. The river 
  will fall below flood stage early Monday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-211135-
/O.CON.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0500Z.190421T1730Z.UU/
1135 PM EDT Sat Apr 20 2019

The flood warning continues for
  The Eagle Creek Above Findlay.
* Until Sunday evening. 
* At 11:00 PM Saturday the stage was...10.2 feet. 
* Moderate flooding is occurring and Moderate flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will rise to near 10.5 feet by late tonight. The river 
  will fall below flood stage Sunday afternoon.
* At 11.0 feet...Flooding will threaten residences along Fremont and 
  Graceland Avenue, East Lincoln Street, and Brookside Drive. Other 
  roads impacted include East High Street, Wilson Street, Blanchard 
  Avenue near Graceland Avenue, Rosemont Drive and Beechmont Drive to
  Main Street, and Eastview north of 6th Street.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$
380 
WGUS81 KCLE 211056
FLSCLE
Flood Statement
National Weather Service Cleveland OH
656 AM EDT Sun Apr 21 2019

...The flood warning is cancelled for the following rivers in Ohio...

  Black River At Elyria
  Eagle Creek Above Findlay

...The flood warning continues for the following rivers in Ohio...

  Portage River At Woodville
  Blanchard River Near Findlay
  Scioto River Near Larue

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Never drive your car through flooded roadways. The water may be 
deeper than it appears. Turn around...don't drown!

Stay tuned to NOAA weather radio and other local media for further 
details and updates.


&&

OHC143-173-211856-
/O.CON.KCLE.FL.W.0046.000000T0000Z-190422T1030Z/
/WDVO1.1.ER.190419T2317Z.190421T1030Z.190422T0430Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Portage River At Woodville.
* Until Monday morning. 
* At  6:30 AM Sunday the stage was...10.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 9.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
  near homes on Water, Bierley, and Bridge Streets in Pemberville. 
  The river floods Trail Marker Park up to Erie Street in Woodville.

&&

LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349


$$

OHC093-211126-
/O.CAN.KCLE.FL.W.0047.000000T0000Z-190421T1648Z/
/ELRO1.1.ER.190420T1442Z.190420T2330Z.190421T0815Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning is cancelled for 
  The Black River At Elyria.
* At  6:15 AM Sunday the stage was...9.1 feet. 
* Flood stage is 9.5 feet.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township 
  along Woodside Drive. 

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC063-211856-
/O.CON.KCLE.FL.W.0050.000000T0000Z-190422T0000Z/
/FDYO1.1.ER.190421T0630Z.190421T1200Z.190421T1800Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Blanchard River Near Findlay.
* Until this evening. 
* At  6:00 AM Sunday the stage was...11.2 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.3 feet this morning. The river 
  will fall below flood stage this afternoon.
* At 12.0 feet...Water impacts River Street and Apple Alley on the 
  west side of Findlay, Blanchard Street between Sandusky and Main 
  Cross, and several streets south of Clinton Court near Riverside 
  Park.

&&

LAT...LON 4107 8388 4106 8354 4098 8353 4098 8358
      4101 8359 4101 8388             

$$

OHC101-211856-
/O.CON.KCLE.FL.W.0049.000000T0000Z-190422T1000Z/
/LARO1.1.ER.190420T2233Z.190421T0715Z.190422T0400Z.NO/
656 AM EDT Sun Apr 21 2019

The flood warning continues for
  The Scioto River Near Larue.
* Until Monday morning. 
* At  6:00 AM Sunday the stage was...11.6 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 11.0 feet.
* The river will rise to near 11.7 feet by this morning. The river 
  will fall below flood stage late tonight.
* At 12.0 feet...Flooding occurs in lowland areas south of the 
  Village of La Rue. Route 37 and parts of Vine Street inundated.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC063-211126-
/O.CAN.KCLE.FL.W.0048.000000T0000Z-190421T2330Z/
/FECO1.2.ER.190420T1637Z.190421T0445Z.190421T0909Z.UU/
656 AM EDT Sun Apr 21 2019

The flood warning is cancelled for 
  The Eagle Creek Above Findlay.
* At  6:00 AM Sunday the stage was...8.4 feet. 
* Flood stage is 9.0 feet.
* At 9.0 feet...Eagle Creek will overrun its banks and begin to 
  inundate portions of Fremont and Graceland Avenue. Water will 
  inudate a field near Rosemont Drive.

&&

LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 20, 7:08 AM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Apr 20, 7:08 AM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Cleveland OH
708 AM EDT Sat Apr 20 2019

.SYNOPSIS...
Low pressure over southern Ohio this morning will slowly move
northeast to the southeastern shores of Lake Erie by this
evening. This low will depart north into Canada on Sunday as a
ridge of high pressure builds into the region. Low pressure will
track northeast out of the Plains on Monday and into the Great
Lakes region by Tuesday. A secondary low will enter the area for
Wednesday.

&&

.NEAR TERM /THROUGH SUNDAY/...
Not too many changes to the near term forecast period. A couple
of robust showers with some embedded thunder have made their way
into Holmes and Wayne County this morning and will continue
northeast towards Mansfield and then into NW Ohio. Will maintain
the categorical PoPs this morning with isolated thunder to
reflect this feature and the general widespread rainfall.
Conditions are drying out to the southeast of the forecast area
and once this final batch of rain from Marion to Youngstown
moves through, there is a good chance that many of these areas
in north central Ohio stays dry for the remainder of today.

Previous Discussion...
Low pressure over southern Ohio this morning will slowly
continue to push northeast to just southeast of Lake Erie by
this evening. On the backside of this low this morning, showers
with some isolated embedded thunder was pivoting northwest
across Ohio. This batch of rain will move from the I-71
corridor, northwest to the Toledo area this morning before
stalling. This deformation zone on the back side of the low will
keep rain over northwest Ohio for most of today and most of
these areas will be lucky to get a few degrees warmer than
current temperatures. Closer to the low, rain will become much
more scattered in nature and several pieces of the hi-res
guidance shows many areas staying dry for the afternoon and
evening hours with the exception being areas closest to the low
across far eastern Ohio and NW PA. With this, have maintained
high PoPs close to the track of the low, but have decreasing
PoPs across north central Ohio through the afternoon and evening
hours. Temperatures to the east will be a touch warmer with the
opportunity for dry conditions.

This low departs north into Canada by Sunday morning as high
pressure ridges in from the west. Have PoPs trending down to
completely dry for the entire area by late Sunday morning.
Temperatures will begin their recovery on Sunday with high
pressure building into the region and areas in western Ohio may
get near to even above normal, if skies clear by Sunday
afternoon.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Drier conditions will prevail Sunday night as the upper low that was
over the area during the weekend moves up the east coast and high
pressure builds across the area. This ridge will keep conditions dry
and temperatures on the warmer side through Monday evening. Low
pressure will track east through the Great Lakes Tuesday and Tuesday
night, which will sink a cold front south into the area. Have opted
for high chance pops Tuesday and Tuesday night, with some minor
timing/low placement model differences precluding likely pops at
this time. Overall, models have slowed the frontal passage slightly,
so temperatures are higher than previously forecast Monday night and
Tuesday. Highs will be in the low to mid 70s each day, and a bit
cooler near the lake.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A somewhat active long term period is in store as a frontal boundary
remains just south of the area during the mid to late week period.
Pops are generally in the low chance/slight chance range Wednesday
through Thursday, with a slight diminishing trend into Thursday as
the boundary settles south. The highest pops are across the southern
part of the area during this period. A Pacific stream shortwave will
track east through the Great Lakes Thursday night into Friday, which
brings an uptick in pops across the area before dry conditions are
expected late Friday into the weekend. Highs Wednesday through
Friday will be a touch cooler than early in the week, with upper 50s
near the lake to upper 60s south.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Low pressure over the Ohio Valley continues to slowly move
north this morning and will eventually reach NW PA by this
evening. Ahead of this low, IFR/LIFR ceilings have settled in
over the region along with some scattered rain showers over the
area. Some of the rain showers have become more robust and there
are a couple of embedded thunderstorms in the rain. For now,
have rain at all of the terminals with a thunder mention at KMFD
and KTOL to address the thunder potential. As the low moves
north, a deformation band of rain will form over NW Ohio and
KTOL could potentially see rain most of the day. Meanwhile,
areas between the low in NW PA and the band over NW Ohio should
be dry as this final band of rain pushes through this morning.
While rain clears the area, the low ceilings do not and non-VFR
will remain over the are through the TAF period. On the
northwest side of this low, winds will remain breezy with winds
gusting to 25 to 35 knots at times. Winds will diminish with
the approach of the low and the changing flow to the northwest
across the area.

OUTLOOK...Non-VFR conditions may linger into Sunday with low
ceilings. Non-VFR conditions also possible Tuesday into early
Wednesday with scattered showers and thunderstorms.

&&

.MARINE...
Low pressure over southern Ohio this morning will keep winds out of
the north-northeast at 20 to 30 kts through midday. The low will
weaken as it moves north to the lake later this afternoon. Have
adjusted the timing of the small craft advisory to end at Noon on
the western basin and 4 PM for the rest of the nearshore. Have
continued the lakeshore flood watch as is, with Toledo water levels
holding steady just above 60 inches, however it is possible that the
watch could be dropped around midday with the latest water level and
wave forecasts. Winds will sharply subside this afternoon into this
evening, with light winds into tonight as high pressure builds over
the lake. Winds will remain lighter and westerly/southwesterly into
early next week until they increase out of the south Monday night
ahead of a cold front. The front is expected to cross the lake on
Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Lakeshore Flood Watch until 4 PM EDT this afternoon for OHZ003-
     007>009.
PA...None.
MARINE...Small Craft Advisory until 4 PM EDT this afternoon for
     LEZ144>149.
     Small Craft Advisory until noon EDT today for LEZ142-143.

&&

SYNOPSIS...Sefcovic
NEAR TERM...Sefcovic
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Sefcovic
MARINE...Greenawalt
Hazardous weather outlook, Apr 20, 4:40 AM EDT, 4 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
440 AM EDT Sat Apr 20 2019

OHZ003-007>009-210845-
Lucas-Ottawa-Sandusky-Erie-
440 AM EDT Sat Apr 20 2019

...LAKESHORE FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lakeshore Flood Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ006-010>014-017>023-027>033-036>038-047-089-PAZ001>003-210845-
Wood-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Hancock-Seneca-
Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-
Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
440 AM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-210845-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
440 AM EDT Sat Apr 20 2019

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 20, 8:23 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 AM EDT SAT APR 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       SULLIVAN                41.03N 82.22W
04/20/2019  M1.35 INCH       ASHLAND            OH   TRAINED SPOTTER

            RAINFALL IN LAST 36 HOURS.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 10:39 AM EDTLakeshore Flood WarningCLEErie, Lucas, Ottawa, Sandusky7 hr
Apr 20, 12:15 PM EDTRiver Flood WarningCLEHancock19 hr
Apr 20, 4:35 PM EDTRiver Flood WarningCLEMarion24 hr

Nearby

River Flood Warnings in Ohio, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.